MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 PROVENA MIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned an additional 21g secureloc introducer needle for evaluation and the safety mechanism is not engaged.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The failure was found during evaluation of a returned sample.Additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of safety mechanism failure was confirmed.The returned sample was received with the safety mechanism fully detached.The sample was inspected and found to exhibit the same features as a known issue, and the root cause was found to be within the scope.

Brand Name
PROVENA MIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22319172
Report Number3006260740-2025-04215
Device Sequence Number8794452
Product Code PND
UDI-Device Identifier00801741154027
UDI-Public(01)00801741154027(11)241205(17)260131(10)REJX1708
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberS4153108DGP
Device Lot NumberREJX1708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown